# SDR IPXA2020022432383

- Difficulty date: February 23, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 21,830 hours, 13,433 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Part number: A5794031320000
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGL/WING #4 FLAP TRACK HAS ROLLER GOUGES ON L&R SIDESBLENDED AND CHECKED LIMITS IAW SRM 57-20-24.
